Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2021 | Conference Paper | LibreCat-ID: 21572
S. Ridderbusch, C. Offen, S. Ober-Blöbaum, and P. Goulart, “Learning ODE Models with Qualitative Structure Using Gaussian Processes ,” in 2021 60th IEEE Conference on Decision and Control (CDC), Austin, TX, USA, 2021, p. 2896, doi: 10.1109/CDC45484.2021.9683426.
LibreCat
| Files available
| DOI
| arXiv
2021 | Conference Paper | LibreCat-ID: 29868
F. Jiménez and S. Ober-Blöbaum, “Fractional Damping Through Restricted Calculus of Variations,” in Nichtlineare Sci 31, 2021, vol. 46.
LibreCat
2021 | Journal Article | LibreCat-ID: 45967
T. Binz and B. Kovács, “A convergent finite element algorithm for mean curvature flow in higher codimension,” arXiv, 2021.
LibreCat
2021 | Journal Article | LibreCat-ID: 45962
T. Binz and B. Kovács, “A convergent finite element algorithm for generalized mean curvature flows of closed surfaces,” IMA Journal of Numerical Analysis, vol. 42, no. 3, pp. 2545–2588, 2021, doi: 10.1093/imanum/drab043.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 45957
P. Harder and B. Kovács, “Error estimates for the Cahn–Hilliard equation with dynamic boundary conditions,” IMA Journal of Numerical Analysis, vol. 42, no. 3, pp. 2589–2620, 2021, doi: 10.1093/imanum/drab045.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 45961
J. Nick, B. Kovács, and C. Lubich, “Correction to: Stable and convergent fully discrete interior–exterior coupling of Maxwell’s equations,” Numerische Mathematik, vol. 147, no. 4, pp. 997–1000, 2021, doi: 10.1007/s00211-021-01196-6.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 45959
B. Kovács, B. Li, and C. Lubich, “A convergent evolving finite element algorithm for Willmore flow of closed surfaces,” Numerische Mathematik, vol. 149, no. 3, pp. 595–643, 2021, doi: 10.1007/s00211-021-01238-z.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 55290
St. Baier, D. Mazumder, and M. Technau, “On the distribution of αp modulo one in quadratic number fields,” Unif. Distrib. Theory, vol. 16, no. 2, pp. 1–48, 2021, doi: 10.2478/udt-2021-0006.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 55289
M. Technau and A. Zafeiropoulos, “Metric results on summatory arithmetic functions on Beatty sets,” Acta Arith., vol. 197, no. 1, pp. 93–104, 2021, doi: 10.4064/aa200128-10-6.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34840
J. Klüners and T. Komatsu, “Imaginary multiquadratic number fields with class group of exponent $3$ and $5$,” Mathematics of Computation, vol. 90, no. 329, pp. 1483–1497, 2021, doi: 10.1090/mcom/3609.
LibreCat
| DOI
| arXiv
2021 | Journal Article | LibreCat-ID: 34912
M. Kirschmer, F. Narbonne, C. Ritzenthaler, and D. Robert, “Spanning the isogeny class of a power of an elliptic curve,” Mathematics of Computation, vol. 91, no. 333, pp. 401–449, 2021, doi: 10.1090/mcom/3672.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 19938
R. I. McLachlan and C. Offen, “Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation,” Foundations of Computational Mathematics, vol. 20, no. 6, pp. 1363–1400, 2020.
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 19939 |

L. M. Kreusser, R. I. McLachlan, and C. Offen, “Detection of high codimensional bifurcations in variational PDEs,” Nonlinearity, vol. 33, no. 5, pp. 2335–2363, 2020.
LibreCat
| DOI
| Download (ext.)
2020 | Book Chapter | LibreCat-ID: 17411
K. Flaßkamp, S. Ober-Blöbaum, and S. Peitz, “Symmetry in Optimal Control: A Multiobjective Model Predictive Control Approach,” in Advances in Dynamics, Optimization and Computation, O. Junge, O. Schütze, G. Froyland, S. Ober-Blöbaum, and K. Padberg-Gehle, Eds. Cham: Springer, 2020.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 21819 |

S. Klus, F. Nüske, and B. Hamzi, “Kernel-Based Approximation of the Koopman Generator and Schrödinger Operator,” Entropy, 2020.
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 16290 |

K. Bieker, S. Peitz, S. L. Brunton, J. N. Kutz, and M. Dellnitz, “Deep model predictive flow control with limited sensor data and online learning,” Theoretical and Computational Fluid Dynamics, vol. 34, pp. 577–591, 2020.
LibreCat
| DOI
| Download (ext.)